# SDR CA120224006

- Difficulty date: February 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 80,496 hours
- Engine: Ge CF680C2A2
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Condition: Cracked
- Location: Lt Spoilers
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

(CAN) CLOSE TO 90KTS, ECAM MESSAGE "SPEED BRAKE WARNING", ENGINE SETTING WAS 96 PERCENT N1, REJECTED TAKEOFF CALLED, AFTER A FEW SECONDS, A SECOND ECAM MESSAGE DISPLAYED "HYD BLUE RESERVOIR LOW LEVEL".  ALSO ECAM F/CTL PG DISPLAYED "SPOILER 2 EXTENDED".  ACFT RETURNED TO GATE.  FIRST EVALUATION SHOWING A MAJOR HYDRAULIC LEAK FROM UNDER LT WING T/E.  FOUND LT SPOILER 2 ACTUATOR BODY CRACKED OR DAMAGED, HYDRAULIC FLUID RUNNING LEAK FROM BODY.
